# SDR USAA2013072300036

- Difficulty date: July 7, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 42,373 hours, 15,525 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK -  CORROSION ON SHEAR PLATE BETWEEN FRAMES 69 - 70 & BETWEEN S23-24L. REPLACED SHEAR PLATE IAW TR 320-2528-10-0011G.
